Get It Fast
Set store
Tylenol®
6.04
Item #SS487348
  • Extra-strength caplets for pain relief
  • Each caplet contains 500 mg. of acetaminphen
Multiple options
As low as  $6.04
1Each
Free delivery
Choose options
Physicians Care 200mg Ibuprofen Pain Reliever Tablet, 2/Packet, 50 Packets/Box (90015)Physicians Care 200mg Ibuprofen Pain Reliever Tablet, 2/Packet, 50 Packets/Box (90015)
11.69
Item #565179
Model #90015
  • Pain reliever - temporary relief of minor aches and pains
  • Contains 50 individual packets of two tablets; 100 tablets in total
$11.69
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Berkley Jensen Acetominophen Tablets, 500mg, 500 Count
24.29
Item #2596628
Model #220-00629
  • Extra Strength Pain Relief Acetaminophen Pain Reliever/Fever Reducer.
  • 500 500mg Caplets per Bottle.
$24.29
1Each
Free delivery
Add to cart
Advil Ibuprofen Pain Reliever/Fever Reducer, 200mg, 100/Box (015040)Advil Ibuprofen Pain Reliever/Fever Reducer, 200mg, 100/Box (015040)
12.81
Item #1535908
Model #015040
  • Releive Pain and Reduce Fever: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil stops pain at the site of inflammation so you can get relief where you need it.

  • Advil Coated Tablets contain 200mg of Ibuprofen. Tough headache, minor arthritis, menstrual cramps, backache, and other pains don’t stand a chance against Advil.
$12.81
1Each
Free Next-Day Delivery by tomorrow
Add to cart
Aleve 220mg Naproxen Caplets, 1/Packet, 50 Packets/Box (7534-50X12-SBA)
23.59
Item #411986
Model #7534-50X12-SBA
  • Naproxen sodium caplets are effective and long-lasting for minor pain management
  • Each small oval caplet contains 220mg of naproxen sodium
$23.59
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever, 2-Count/Box, 50/Boxes (447419)
18.96
Item #447419
Model #48152
  • 50-ct. (pack of 2) bottle of Motrin IB tablets for relief from minor aches and pains
  • Each Motrin IB tablet contains 200 milligrams of ibuprofen for pain relief you can count on
$18.96
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Tylenol Extra Strength Caplets, 30/Pack (LIL97477)Tylenol Extra Strength Caplets, 30/Pack (LIL97477)
28.29
Item #1417065
Model #LIL97477
  • Works fast to relieve headache pain
  • Won't upset your stomach
$28.29
30/Box
Free delivery
Add to cart
Physicians Care Non Aspirin 500mg Acetaminophen Pain Reliever, 2/Packet, 50 Packets/Box (90016)Physicians Care Non Aspirin 500mg Acetaminophen Pain Reliever, 2/Packet, 50 Packets/Box (90016)
12.78
Item #565186
Model #90016
  • Extra-strength non-aspirin pain reliever provides fast relief from various types of body pains
  • Each tablet contains 500 milligrams of acetaminophen, making it easy to select the right dosage
$12.78
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Bayer 325 mg Aspirin Tablets, 2 Tablets/Packet, 50 Packets/Box (7533-50X12-SBA)
16.69
Item #508857
Model #7533-50X12-SBA
  • Aspirin tablets provide fast, safe, effective pain relief
  • Each tablet contains 325mg of aspirin
$16.69
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Physicians Care 325mg Aspirin Tablets, 2/Packet, 50 Packets/Box (90014)Physicians Care 325mg Aspirin Tablets, 2/Packet, 50 Packets/Box (90014)
6.49
Item #565175
Model #90014
  • Aspirin tablets help to diminish pain and reduce fevers
  • Each tablet contains 325mg of aspirin, a non-steroidal, anti-inflammatory drug
$6.49
50/Box
Free Next-Day Delivery by tomorrow
Add to cart
Aspirin and pain relievers help your employees get relief from common aches and pains, including headaches, backaches, and carpal tunnel. A great part of anycold and flu supplies,many types of aspirin are available, including a 1,000-tablet bottle of aspirin, individually wrapped single-dose packets of Advil, Tylenol, Bayer, and more. Keep a few different active ingredients on hand to make sure you're prepared for every situation.

Get Rid of Aches and Pains
Aspirin helps combat muscle aches and pains as well as arthritis-related joint pain and fevers. Tablets come in the standard 325 mg and the low-dose 81 mg formulas, so you can pick the one best suited for your staff's needs.

Non-Aspirin Pain Relief
For those who can't tolerate aspirin or prefer to stick with acetaminophen and iburprofen, you can find caplets, tablets, and even suppositories to help relieve aches and pains or bring down a fever. Keep a bottle or two of the children's chewable versions in your first-aid kit for employees who have trouble swallowing pills.

Trusted Brands and Generic Options
Shop with confidence when you browse our selection of aspirin and other pain relievers from trusted brands like Bayer, Tylenol, Advil, Motrin, Aleve, and others. There are also generic formulas that contain the same active ingredients at a more economical price.